# SDR SWAA2025120128224

- Difficulty date: October 24, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N7881A
- Make and model: Boeing 737-7CT
- Aircraft serial: 35084
- Aircraft time: 56,447 hours, 30,369 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED FLOORBEAM, BS 986, LBL 38-45, WL 208.   REMOVED AND REPLACED THE FILLER IAW EXISTING REPAIR SRM 53-70-51-2R-6, ALT 4.
